Ask an expert
Question

10 Mar 2010

Ciplatrim - one week in
Hi Dr

I have been on Ciplatrim for one week (10mg) keeping a low gi meal plan. My appetite is slightly reduced, but I''m feeling very tired on this product . I am struggling to even walk up the stairs! (I know I need to exercise but just feel sooooooo exhausted all the time) I look awful as well.

Should I keep going, maybe go for a Vit B Complex shot?

Many thanks
Gina
Answer 519 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Gina
If you suffer from any severe side-effect when using any medication, including Ciplatrim then you MUST contact the dr who has prescribed the medication and tell him/her about it. There have been reports that sibutramine, the active ingredient in Ciplatrim may cause heart and circulatory problems.
So phone your dr ASAP and ask him/her to give you a checkup just to make sure that you are not endangering your health. Rather safe than sorry.
Take care
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20240 votes
Vote